# SDR USAA2014061200008

- Difficulty date: June 9, 2014
- Submitted: June 12, 2014
- Operation: Air carrier
- Aircraft: N289AY
- Make and model: Airbus A330-243
- Aircraft serial: 1455
- Aircraft time: 2,621 hours, 475 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 112251
- Condition: Leaking
- Location: Galley
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

EXPERIENCED ODOR ON TAKEOFF FROM TLV.  ODOR LASTED FOR A FEW MINUTES & WAS GONE BEFORE PASSING 10K.  FLIGHT ATTENDANT NOTED SMELL THROUGHOUT CABIN.  MAINTENANCE FOUND COFFEEMAKER IN AFT LT GALLEY DEFECTIVE LEAKING COFFEE ON THE MOUNTING RACK OF COFFEEMAKER.  REPLACED BOTH COFFEEMAKERS AS PRECAUTIONARY & CLEANED AREA OF BURNT COFFEE.  OPERATIONAL CHECK IS OK.
